Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Extra-Strength Non-Aspirin Tablets - 500 Per Box - First Aid Only

More Views

Extra-Strength Non-Aspirin Tablets - 500 Per Box - First Aid Only
$19.78
  • Buy 5 for $19.29 each and save 38%
  • Buy 10 for $17.80 each and save 43%
  • Buy 50 for $16.81 each and save 46%
  • Buy 100 for $14.84 each and save 53%
  • Buy 500 for $13.85 each and save 56%
Description

Details

Extra-Strength Non-Aspirin Tablets - 250 2-Packs - 500 Tablets Per Dispenser Box

Comparable to Extra-Strength Tylenol, our extra-strength non-aspirin pain reliever offers temporary relief of a variety of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also reduces fever. Active ingredient: Acetaminophen, 500 mg.

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 250 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (250 x 2 = 500 tablets).

Additional Information

Additional Information

Discontinued No
Manufacturer Acme United Corporation
Brand First Aid Only
SKU J420
MPN J420
UPC Code 092265104203
Comparable / Alternate SKUs J420, J-420, 2989
Actual Weight (lbs) 1.05
Length (inches) 5.75
Height (inches) 6.5
Width / Depth (inches) 4.5
Case Length (inches) 17
Case Width (inches) 9.5
Case Quantity 10
Case Weight (lbs) 11.39
HAZMAT No
Product Condition New

Extra-Strength Non-Aspirin Tablets - 500 Per Box - First Aid Only.

SKU:J420

  • Price:$19.78

There are no product questions yet.

Ask Your Question

  • Reload captcha

* Required Fields